Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hypertensive experiences? jsarirose

Posted by LLL on July 26, 2002, at 21:14:33

In reply to Re: hypertensive experiences?, posted by jsarirose on July 26, 2002, at 21:04:33

I've just started and haven't gotten beyond one 10mg in the a.m and 5mg (yes, I cut that little buger in half) by 3:00 pm! This tacychardia occurs after my intial morning dose. My goal was to slowly increase to 50mg.s, however my heart will explode first! I skipped the afternoon dose today and do not plan to continue. I have an appt. with a new doc early next week. I'm very disheartened because this was so helpful in the past and now I'm sunk! I guess I could go back on Nardil, but I recall so many side effects and who knows, maybe I'll have the same reaction!
Any luck out there for panic disorder/agoraphobia with Selegilene or the reversible MAOI's?
My choice of drugs I can use are getting smaller and smaller and I'm getting more desperate!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LLL thread:75408
URL: http://www.dr-bob.org/babble/20020725/msgs/113887.html